|A very nice person in my local Buy Nothing group gave me this beautiful tiara|
IV is started (easy peasy when you have an excellent infusion nurse)
Benadryl is run (caused phlebitis last time so it was diluted before being run w/ saline)
IV machine beeps a few times, for various reasons.
Benadryl makes me dopey so I insert headphones, wrap up in blanket, and relax
Benlysta is started--the main event!!!
Benlysta takes an hour so I fiddle with my iPad, listen to music, and chat with the nurse
Few more interspersed machine beeps
Then it's done: IV is removed, arm is wrapped, and I go home
This week was extra special because the wrap matched my sweater :)
So far my side effects are:
Post-infusion fatigue, though it hasn't kicked in this time (Yay!)
Insomnia. I doze in bed for hours but can't fall asleep before almost crack-of-dawn-o'clock
Nausea and loss of appetite
I'm hoping these fade as my body adjusts to the new med. Especially the insomnia.
Post a Comment
I adore comments! Thanks for taking the time :)